MAUDE Adverse Event Report: LimaCorporate S.p.A BONE SCREWS; Bone Screws dia. 6.5 h.30mm

LimaCorporate S.p.A BONE SCREWS; Bone Screws dia. 6.5 h.30mm
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Type of Reportable Event Serious Injury

Brand Name
BONE SCREWS
Common Device Name
Bone Screws dia. 6.5 h.30mm
Manufacturer (Section D)
LimaCorporate S.p.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key50839139
Report Number3008021110-2026-00379
Device Sequence Number21344855
Product Code MBL
UDI-Device Identifier08033390018869
UDI-Public08033390018869
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K172456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown